# SDR 08FDEA04475

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, BS 1540-1640, LBL 45, I/B FLANGE HAS SEVERAL MIS-DRILLED HOLES.  REMOVED AND REPLACED SEAT TRACK ASSY, BS 1540-1640, LBL 45, IAW SRM 51-40-02.  REPLACEMENT SEAT TRACK WAS DRILLED UP AND SCALLOPED ON MAE TRAVELER NR T8/758323.
